Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 153, NWS North Platte, NE

July 7, 2012Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 7, 2012, 10:59 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 10:59 PM MDT (04:59 UTC)
Expired
Jul 7, 2012, 11:45 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 141 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS53 KLBF 080459
SVRLBF
NEC029-135-080545-
/O.NEW.KLBF.SV.W.0153.120708T0459Z-120708T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHASE COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1145 PM MDT

* AT 1057 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  EAST OF LAMAR...OR 10 MILES NORTHWEST OF IMPERIAL...AND MOVING
  NORTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
  CENTRAL CHASE AND SOUTHWESTERN PERKINS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4052 10194 4079 10205 4079 10151 4053 10167
TIME...MOT...LOC 0459Z 198DEG 11KT 4058 10181
WIND...HAIL 60MPH 1.00IN

$$

CDC
3 follow-up statements
810 
WWUS53 KLBF 080510
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 AM CDT SUN JUL 8 2012

NEC029-135-080545-
/O.CON.KLBF.SV.W.0153.000000T0000Z-120708T0545Z/
CHASE NE-PERKINS NE-
1110 PM MDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PERKINS AND NORTH CENTRAL CHASE COUNTIES UNTIL 1145 PM MDT...

AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VENANGO TO 10 MILES EAST OF LAMAR
TO 6 MILES NORTHWEST OF IMPERIAL...MOVING NORTH AT 15 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
CHASE AND SOUTHWESTERN PERKINS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS HIGHWAY 61 MILE MARKER 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4052 10194 4079 10205 4079 10151 4053 10167
TIME...MOT...LOC 0510Z 198DEG 11KT 4074 10200 4063 10179
          4059 10171
WIND...HAIL 60MPH 1.00IN

$$

CDC
656 
WWUS53 KLBF 080537
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM MDT SAT JUL 7 2012

NEC029-135-080545-
/O.CON.KLBF.SV.W.0153.000000T0000Z-120708T0545Z/
CHASE NE-PERKINS NE-
1137 PM MDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PERKINS AND NORTH CENTRAL CHASE COUNTIES UNTIL 1145 PM MDT...

AT 1134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRANDON TO 9 MILES SOUTH OF GRANT TO 11 MILES SOUTH OF GRANT...
MOVING NORTH AT 15 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
CHASE AND SOUTHWESTERN PERKINS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS HIGHWAY 61 MILE MARKER 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4052 10194 4079 10205 4079 10151 4053 10167
TIME...MOT...LOC 0536Z 198DEG 11KT 4086 10193 4072 10174
          4069 10170
WIND...HAIL 60MPH <.75IN

$$

CDC
988 
WWUS53 KLBF 080544
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 AM CDT SUN JUL 8 2012

NEC029-135-080555-
/O.EXP.KLBF.SV.W.0153.000000T0000Z-120708T0545Z/
CHASE NE-PERKINS NE-
1144 PM MDT SAT JUL 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERKINS AND NORTH
CENTRAL CHASE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4052 10194 4079 10205 4079 10151 4053 10167
TIME...MOT...LOC 0545Z 198DEG 11KT 4089 10192 4075 10173
          4072 10169

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 5:34 PM MDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 7, 5:34 PM MDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT SAT JUL 7 2012

.UPDATE...

.AVIATION...
BEST GUESS USING TIMING TOOLS IS THE UA DISTURBANCE AND CONVECTION
ACROSS KS/COLO WOULD REACH KLBF AROUND 10Z...KIML 06Z...KOGA 09Z.
THAT IS ASSUMING STEADY STATE AND NO NEW DEVELOPMENT WHICH MAY NOT
BE A GOOD APPROXIMATION IN THIS TYPE OF ENVIRONMENT WHICH FEATURES
ABOUT 50 PERCENT DISCRETE DEVELOPMENT.

OTHERWISE THE BEST CHANCE FOR TSTMS TONIGHT WOULD APPEAR TO BE ALONG
AND WEST OF HIGHWAY 61 SOUTH OF KAIA. STORM ACTIVITY IF IT DEVELOPS
MAY CONTINUE THROUGH 18Z SUNDAY. VFR IS EXPECTED EAST OF HIGHWAY
83. MVFR CIGS ARE POSSIBLE OVERNIGHT ALONG AND WEST OF HIGHWAY 83.

FCST CONFIDENCE IS LOW AS IT APPEARS THE MODELS MAY BE OVERFCSTING
CLOUD HEIGHTS AND COVERAGE.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SAT JUL 7 2012/

SYNOPSIS...

    HAND ANALYSIS OF THE 18Z MSL DATA SHOWED A STATIONARY BOUNDARY
ACROSS THE EASTERN PLAINS OF MONTANA...WYOMING AND COLORADO.
OPEN-CELLED CUMULUS CLOUDS ACROSS EASTERN COLORADO AND WESTERN
NEBRASKA GAVE INDICATION OF INSTABILITY. ACCORDING TO DERIVED TOTAL
PRECIPITABLE WATER...THERE WAS PLENTY OF MOISTURE ACROSS EASTERN
COLORADO AS WELL AS KANSAS AND NEBRASKA ON THE ORDER OF 27-34MM
(1-1.4 INCH). THE WATER VAPOR IMAGERY SHOWED TWO PLUMES OF
MOISTURE...ONE FROM NORTHWEST MEXICO AND THE OTHER FROM TEXAS AND
OKLAHOMA. THE PLUMES APPEAR TO BE SUPERIMPOSED OVER WESTERN
NEBRASKA.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

    THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SURFACE BOUNDARY
ACROSS EASTERN WYOMING AND NORTHEAST COLORADO THIS EVENING AND INTO
SUNDAY. STORMS WILL THEN SPREAD INTO THE NEBRASKA PANHANDLE AND
PARTS OF SOUTHWEST NEBRASKA. WITH PRECIPITABLE WATER VALUES OF MORE
THAN AN INCH EVEN AS FAR WEST AS DENVER AND SUPERIMPOSITION OF THE
LOW LEVEL AND MID LEVEL MOISTURE PLUMES...HEAVY RAIN IS POSSIBLE.

LONG TERM...MONDAY THROUGH SATURDAY.

    AS HIGH PRESSURE FORCES THE BOUNDARY TO THE SOUTH AND
WEST...RAINFALL POTENTIAL WILL SLIP BACK INTO COLORADO AND KANSAS
SUNDAY NIGHT AND MONDAY AND THE PREVAILING UPPER FLOW BECOMES NORTH
NORTHWEST. THEN...PRECIPITATION IS UNLIKELY UNTIL NEAR THE END OF
THE WEEK WHEN THE LEE SIDE TROUGH BECOMES BETTER DEFINED AND AN
UPPER TROUGH COMES OVER THE NORTHERN PLAINS.

AVIATION...

    MONSOON FLOW ACROSS THE ROCKIES WILL INCREASE MOISTURE WITH A
HIGH CHANCE FOR PRECIPITATION ACROSS WESTERN NEBRASKA. LESS
CONFIDENCE ACTIVITY WILL STAY TOGETHER AS IT MOVES EAST...TOWARDS
THE TAF SITES. MODELS HAVE HIGHER POPS FOR KLBF AND DID INCLUDE A
VCSH FOR NOW...STILL DRY FOR KVTN...AND WILL MONITOR. MOSTLY CLEAR
SKIES SHOULD BECOME BKN/OVC THIS EVENING...ABOVE 3K FT AGL AT THE
TERMINAL SITES INITIALLY...HOWEVER EXPECT LOWERING CIGS OVERNIGHT TO
MVFR. ANY MVFR CONDITIONS ARE EXPECTED TO LIFT ALONG THE TAF SITE
CORRIDOR IN THE MORNING...HOWEVER THERE IS A SMALL POSSIBLE CIGS
REMAIN LOW THROUGH 18Z.

HYDROLOGY...
    THERE IS POTENTIAL FOR HEAVY RAIN AS STORMS COME INTO SOUTHWEST
NEBRASKA. IF IT OCCURS DOWNSTREAM OF KINGSLEY DAM...IT COULD AFFECT
THE LEVELS ON THE NORTH PLATTE RIVER WHICH IS JUST BELOW FLOOD STAGE
AT NORTH PLATTE. AS A RESULT...WE WILL CONTINUE THE FLOOD ADVISORY
FOR THE NORTH PLATTE RIVER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...CDC
AVIATION...CLB
Hazardous weather outlook, Jul 7, 2:28 PM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT SAT JUL 7 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CDT SAT JUL 7 2012 /228 PM MDT SAT JUL 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

GENERAL THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE THIS EVENING
AND OVERNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
AREA. INITIAL STORM DEVELOPMENT WILL FOCUS ACROSS THE PANHANDLE
THIS EVENING...THEN SHIFT EAST ACROSS THE WEST OVERNIGHT.
ISOLATED SEVERE THUNDERSTORM DEVELOPMENT CANNOT BE RULED
OUT...WHERE LOCALIZED DAMAGING WINDS AND HAIL MAY ACCOMPANY
STRONGER STORMS. AREAS ACROSS SOUTHWEST NEBRASKA MAY SEE
LOCALIZED HEAVY RAINFALL AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE POTENTIAL FOR THUNDERSTORMS LINGERS THROUGH TUESDAY. SEVERE
THUNDERSTORM POTENTIAL WILL BE LOW HOWEVER RAINFALL MAY BE HEAVY
AT TIMES. RAIN THAT FALLS DOWNSTREAM OF KINGSLEY DAM WILL RAISE
THE POTENTIAL FOR FLOODING ON THE NORTH PLATTE RIVER AT NORTH
PLATTE...AS HIGH FLOWS CONTINUE FOR IRRIGATIONAL NEEDS WITH THE
LATEST FLOOD ADVISORY TO PROVIDE ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jul 7, 7:35 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT SAT JUL 7 2012

NEZ070-080215-
HAYES NE-
835 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES COUNTY UNTIL
915 PM CDT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAMLET...OR 16 MILES SOUTHWEST OF HAYES
CENTER...MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 1
INCH PER HOUR ARE POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN HAYES COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jul 7, 7:49 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT SAT JUL 7 2012

NEZ069-070-080215-
CHASE NE-HAYES NE-
849 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND
SOUTHEASTERN CHASE COUNTIES UNTIL 915 PM CDT/815 PM MDT/...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAMLET...OR 18 MILES SOUTHWEST OF HAYES
CENTER...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. RAINFALL RATES NEAR 1
INCH PER HOUR ARE POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAUNETA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jul 7, 10:09 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1109 PM CDT SAT JUL 7 2012

NEZ069-080500-
CHASE NE-
1009 PM MDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 1100
PM MDT...

AT 1006 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM WINDS 9 MILES NORTHEAST OF ALVIN...OR 18 MILES
SOUTHWEST OF IMPERIAL...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HIGHWAY 6 MILE MARKER 10 AROUND 1040 PM MDT.
LAMAR AROUND 1050 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:19 PM MDTSevere Thunderstorm WarningLBFChase41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.